International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part A

A mathematical model for multi product-multi supplier-multi period inventory lot size problem (MMMILP) with supplier selection in supply chain system


Author(s): Binay Kumar and Anchala Kumari

Abstract: Supplier selection is one important decision factors in the supply chain management. Suppliers are necessary entities to any business, however wrong selection may affect the whole business processes; therefore the process of selecting suppliers is extremely important. The success of a supply chain is dependent on selection of better suppliers. Decision makers and managers always face challenges to select suppliers, for procurement of raw material and components for their manufacturing process. In this paper we develop a Mixed Integer Programming Model for Multi product-Multi supplier -Multi period inventory lot size problem (MMMILP) with supplier selection. The solution of the optimal mathematical model is obtained in terms of determining (i) which products should be ordered to which supplier. (ii) The optimal quantity to be ordered and the time of placing orders. We introduce budget constraint, storage capacity constraint and quantity discount approach. A numerical case study is solve with Genetic algorithms.

Pages: 23-27 | Views: 636 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
Binay Kumar, Anchala Kumari. A mathematical model for multi product-multi supplier-multi period inventory lot size problem (MMMILP) with supplier selection in supply chain system. Int J Stat Appl Math 2017;2(6):23-27.
Call for book chapter
International Journal of Statistics and Applied Mathematics